Vet qa parent

Can steroids and/or Cephalexin cause a dog to seizure?

Can steroids and/or Cephalexin cause a dog to seizure?



We are searching data for your request:

Forums and discussions:
Manuals and reference books:
Data from registers:
Wait the end of the search in all databases.
Upon completion, a link will appear to access the found materials.

Our question this week was:

Can a steroid injection and cephalexin cause a dog to have a seizure?

Toni Gyurisko

Answer

Hi - thanks for your email. According to other information you entered, your dog is a 10-year-old boxer. It would be VERY uncommon for steroids or cephalexin to cause a dog to seizure. I'd worry that it is due to some other problem, especially in a 10-year-old boxer. I have never seen either of those drugs cause seizures in dogs.

There are lots of reasons for dogs to seizures. Seizures are considered a symptom and can be caused by many different diseases. An article that might be helpful to you is Seizures in Dogs.

Best of luck!

Doctor

To read most recent questions Click here!

Click here to see the full list of Ask Doctor Questions and Answers!